| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm vticm5_12.6 implantable collamer lens, 12.00/+2.0/088 (sphere/cylinder/axis), within the same surgery due to the lens was implanted upside down in the patients right eye (od).There was no patient injury.The lens tore upon removal.The lens was replaced with a longer lens but the problem was not resolved.See mfr.Report # 2023826-2024-02448 for replacement lens.